Comparison theorems and convergence properties for functional differential equations with infinite delay

Haddock, John R. and Krisztin, Tibor and Terjéki, József: Comparison theorems and convergence properties for functional differential equations with infinite delay. In: Acta scientiarum mathematicarum, (52) 3-4. pp. 399-414. (1988)

[img]
Preview
Cikk, tanulmány, mű
math_052_fasc_003_004_399-414.pdf

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1988
Volume: 52
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 399-414
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 414. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:35
URI: http://acta.bibl.u-szeged.hu/id/eprint/15199

Actions (login required)

View Item View Item